Works (1)

Updated: July 5th, 2023 15:57

2004 journal article

Approximate solution of singular integro-differential equations by reduction over Faber-Laurent polynomials

DIFFERENTIAL EQUATIONS, 40(12), 1764–1769.

By: V. Zolotarevskii n, Z. Li n & I. Caraus n

co-author countries: Moldova (Republic of) 🇲🇩 United States of America 🇺🇸
Sources: Web Of Science, ORCID
Added: August 6, 2018

Citation Index includes data from a number of different sources. If you have questions about the sources of data in the Citation Index or need a set of data which is free to re-distribute, please contact us.

Certain data included herein are derived from the Web of Science© and InCites© (2024) of Clarivate Analytics. All rights reserved. You may not copy or re-distribute this material in whole or in part without the prior written consent of Clarivate Analytics.